Ask Your Health Question and Get an Answer ASAP
How many episodes of diarrhea so far?
Which antibiotic are you taking?
When have you started antibiotic?
Are you taking any other medications?
Any other medical history?
One per Day
Cephelexin 500 mg three a day
5 days ago
yes morphine selphate,lyrica metoprolol ,januvia, citalopram,simvastatin
Hello,Thanks for providing more information.
Upset stomach,diarrhea are listed side effects of Cephalexin and usually subside after stopping it.
Antibiotic usually kills good bacteria while fighting with infected bacteria resulting in disturbance in gastric flora and stomach upset.
So most likely your gastrointestinal symptoms are related to antibiotic use.
And loose stool once a day is not so concerning and it is advised to complete your antibiotic course as per directed.
In the meantime you should start probiotics containing lactobacillus acidophillus and eat yogurt.
Also hydrate yourself with plenty of fluids and oral rehydration solution.
Take OTC Motrin for pain.
Also take metamucil.
If your symptoms'll get worse over the time then consult your doctor for further evaluation and management.
I hope this helps.
Please rate me highly (Star 5 Great Service), if you are satisfied with our conversation.
If you have any further query then feel free to ask.
Bonus and positive feedback are highly appreciated.